# SDR HALA2019100700403

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 29,452 hours, 4,603 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RECEIVED NOTICE FROM THE AFT GALLEY OF A CAMP FIRE ODOR NEAR THE L4 DOOR THAT DID NOT DISSIPATE.  WITH ENGINE 1 & 2 & APU OPERATION. ISOLATION OF PACKS APU & ENGINE. NO CAMP FIRE ODOR NOTED. SMELL CHECK OK AT 4L. NO SMELL NOTED. AFT GALLEY & AFT LAVS NO SMELL NOTED. OK FOR SERVICE.
